Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sleep, Toby advise?

Posted by DL on January 4, 1999, at 19:45:09

In reply to Re: Sleep, Toby advise?, posted by Toby on January 4, 1999, at 15:20:43

> Did you try this on your own or did you check in with your doctor first?

I did it on my own. I figured he doesn't know much more about the dose than I do. I actually took your ideas in printied out as e-mail back when I started Remeron and let him read it! He agreed and wrote the prescription--but for only a very tiny dose--told me to stay on it and come back in 3 months! Then he went on vacation with no notation of the script in my chart, which ended up in the crazy prescription mess you might remember. I don't get the impression his specialty is psychopharmacology. I thought if it seemed to work I could ask for a new script (needed for new insurance coverage since no more refils)-in the higher dose. And if it didn't work out it would help anyway since I may have to pay $25/month for it now and it would last longer!

> if you did it on your own, I's suggest going back to the 30 mg and see if the restful sleep returns.

Then I'll never know if things could be better? But I may do it anyway....

If it does and you just can't kick the appetite thing any other way, you might have to talk with your doc about adding another antidepressant during the day.

What kind of AD? Is there one that wouldn't zing me up like the others?

> I'd be a little curious about maybe a tiny dose of Cylert. Cylert gives almost nobody the jitters.

Isn't that a stimulant used in ADD? It's not an AD? Wouldn't it act like caffeine in my system?

>or even a small dose of an appetite suppressant to get over the hurdle of depression, help the appetite, but not so much as to give you the jitters. An appetite suppressant can be much milder than a true stimulant.

What is an appetite supressant? Give me an example. You don't mean those over the counter things do you? Those have an ingredient, often found in cold meds that acts on my system like caffeine. So what is an appetite supressant and what do you mean by a true stimulant (Cylert?).

> If you did talk with your doctor first and told him of your experiment and he's OK with you trying a bit of Klonopin for a day or two to see if the sleep/jitters will even out like they did before, then by all means try it.

No, I didn't ask him. It is nearly impossible to talk to him between appts. He always asks when I come in if I want another prescription for Klonopin. I have plenty left since I never took as much as was prescribed. It never gave me real sleep--just enough for survival. I'm sure if I ask him he'd just write another prescription and say to come back in 3 months....

> , nor should a few days on the higher dose make you nonresponsive to 30 mg if you end up needing to return to it after all.

Would more than a few days make me non responsive? I never thought of that since I was always too responsive to everything.

Sorry for being such a pain. All I want is to really feel excited, silly, absorbed or awed etc.-- Connecting with the new ins. co. tomorrow. perhaps it will all work out. Thanks for hangin on. When the sleep deprivation moves in I truely feel that I am "teetering on the edge". It always surprises me when someone finds out that my life was not "Brady Bunch" and they just can't believe it. Somehow with all the teetering I have done I haven't fallen so far that I can't painfully scratch my way up the cliff--All the time looking as if I'm just a glamorous rock climber.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:2037